# SDR KBMA113829

- Difficulty date: May 18, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- System (JASC): 3110 · Instrument Panel
- Part: Electrical Box
- Part number: 371GC01Y02
- Part serial: 335
- Condition: Failed
- Location: Gen Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR LIGHT ON AND WAS UNABLE TO RESET.  REPLACED WITH SERVICEABLE UNIT.
